# SDR CA070906007

- Difficulty date: September 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,705 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005240741
- Part serial: EVAS05
- Condition: Worn
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS WOULD NOT RETRACT AFTER LANDING. GEARBOX FOUND EXCESSIVELY WORN. (TC NR 20070906007)
